# SDR DHL2007743501

- Difficulty date: January 17, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 39,980 hours, 26,746 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1166 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASTAR N/R'S 079970 AND 080116.  AFT CARGO COMPT; CORROSION ON FLANGE ON FUSELAGE FRAME AT BS 1166 AND STR 29L.  CORROSION OUT OF LIMITS.  CUT OUT DAMAGE TO FRAME, 3.125 INCHES X 2.375 INCHES SRM 53-10-4 FIG 11.  FABRICATED REPAIR PARTS:  FILLER FROM 7075-T6, .063 INCH X 3.125INCHES X 2.375 INCHES, PO NR 9002695, AND DOUBLER FROM 7075-T0, .071INCH X 8 INCH X 4.625 INCH, PO NR 9004150, SRM 53-10-4 FIG 11 AND SRM 53-10-2 FIG 5.  HEAT TREATED DOUBLER TO T6 CONDITION FASI FORM FAS0115.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS IAW SRM 51-10-2 AND 53-10-4 FIG 11.
